MAUDE Adverse Event Report: PHILIPS MEDICAL SYSTEMS NEDERLAND B.V. INGENIA; FULL-BODY MRI SYSTEM, SUPERCONDUCTING MAGNET

PHILIPS MEDICAL SYSTEMS NEDERLAND B.V. INGENIA; FULL-BODY MRI SYSTEM, SUPERCONDUCTING MAGNET
Model Number INGENIA ELITION X
Medical Device Problem Codes Sparking (2595); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/25/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Philips has started an investigation; a follow up report will be submitted once the investigation has been completed.
 
Event or Problem Description
Philips received a report about broken busbar.During scanning a gradient error caused an interlock.Based on this evidence, the incident was reported.It was found that the busbar of z axis was burned and broken.No harm was reported related to this incident.Based on this evidence it was decided to report this incident.
 
Additional Manufacturer Narrative
Based on the on the investigation performed, the cause found related to failure of busbar on wb30s system.The smoke detector was activated which led to the system halting its scanning operation.The system's built-in mitigation measures functioned as intended by initiating a shutdown in response to the failure.This preventive action effectively stopped the malfunction from escalating into a safety issue.The risk of fire/smoke in examination or technical room caused by compromised electrical contact in current carrying part of the gradient chain, is identified in the risk management matrix as hazard gr.15.In this case there is no reported that the patient or operator suffered an injury.The defective busbar was replaced at site and the system was back in use.

Brand Name
INGENIA
Common Device Name
FULL-BODY MRI SYSTEM, SUPERCONDUCTING MAGNET
Manufacturer (Section D)
PHILIPS MEDICAL SYSTEMS NEDERLAND B.V.
veenpluis 6
best 5684 PC
NL  5684 PC
Manufacturer (Section G)
PHILIPS MEDICAL SYSTEMS NEDERLAND B.V.
veenpluis 6
best 5684 PC
NL   5684 PC
Manufacturer Contact
dusty leppert
222 jacobs street
cambridge, MA 02141
MDR Report Key23060857
Report Number3003768277-2025-010214
Device Sequence Number10044039
Product Code LNH
UDI-Device Identifier00884838098336
UDI-Public(01)00884838098336
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K193215
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberINGENIA ELITION X
Device Catalogue Number782107
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 08/25/2025
Supplement Date Received by Manufacturer11/03/2025
Initial Report FDA Received Date09/16/2025
Supplement Report FDA Received Date11/28/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown